# SDR ASAA2016022115615

- Difficulty date: February 21, 2016
- Submitted: February 23, 2016
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 33,933 hours, 10,278 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Probe
- Part number: TC29603
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TC 78273000, NR 1 ENGINE RECENT FAULTS, FAULT HISTORY DISPLAY FAULT 73-31371, UPPER EGT SECTORS READING HIGH.  FLT LEGS 2,4  AND 10, FAULT IS ECONOMIC. ACFT GROUNDED. ACCOMPLISHED FIM 73-11, TASK 801, STEP E5 C1.  S4, 125 DEGREES LOWER THAN OTHER 3.  ACCOMPLISHED FIM 77-05, TASK 801, PROBE S4 MORE THAN 50 DEGREES DIFFERENT THAN OTHER 3.  R & R S4 REF AMM 77-21-01. OPS GOOD.
